No Cover Image

Journal article 586 views

The elastic T-stress for slightly curved or kinked cracks

Li Dong-Feng, Li Chen-Feng, Hai Qing, Lu Jian, Chenfeng Li Orcid Logo

International Journal of Solids and Structures, Volume: 47, Issue: 14-15, Pages: 1753 - 1763

Swansea University Author: Chenfeng Li Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: International Journal of Solids and Structures
ISSN: 0020-7683
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5770
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: This paper was selected as the cover paper in IJSS 47 (14-15) 2010, the top journal in the field of structures and solids mechanics. It presents for the first time the solution of the elastic T-stress of curved or kinked cracks. This result extends significantly the classic work on kinked cracks by James R Rice (Harvard University, 1980), in which the dominant importance of T-stress in crack propagation was predicted but remaining unsolved until this work.
College: College of Engineering
Issue: 14-15
Start Page: 1753
End Page: 1763